# SDR FDEA201310292632

- Difficulty date: October 29, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871239
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681, STRINGERS 4L-2R, FRAME LOWER FREE FLANGE AFT EDGE FOUND CORRODED.  REMOVED AND REPLACED FRAME IAW DWG 146N8712 SHT 21 REV -. MAJOR REPAIR.
